# SDR UALA2013050103047

- Difficulty date: April 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 51,853 hours, 6,293 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Condition: Failed
- Location: Nr2 Fuel Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN NR 2 ENGINE HAD A LOT OF WHITE SMOKE AND ON STATUS PAGE HAD ENGINE FUEL VALVE R MSG.  MAINT TEXT:  CORRECTION THIS WAS FUEL VAPOR AND NOT SMOKE.  FOUND MAINT MSG 73-60212 LATCHED.  ACCOMPLISHED FIM TASK 73-22 802 ITEM E ENGINE FUEL CONT FAILED TO SHUT VALVE PROCEDURE.  REPLACED RELAY K76204 AND CHECKED AND CLEANED ALL CONNECTORS ON ENGINE D71024PJ, D71074PJ AND D760 01C REF WD 76-21-71.  ENGINE RUN NORMAL AND MSG NOT ACTIVE.
